advertisement
Question
Posted by: Bev | 2007/07/25

antidepressant dependency

Dear Sir,

I have been taking Efexor tablets daily for the last six or seven years, as a result of being diagnosed with a serotonin deficiency. I have tried to come off the tablets several times, but get the most awful physical and mental side-effects - dizziness, disorientation, pin-point pupils, very fast heartbeat, acute anxiety etc. These symptoms are quite frightening, and make me take the tablets again. My GP suggested taking 1 tablet every other day to cut down gradually, but I get the same symptoms. could you please give me some advice on stopping this medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There are no criteria for diagnosing Serotonin deficiency as such. Depression can be reliably diagnosed, and is believed in many people to be related to a relative deficiency of serotonin within the nervous system. Withdrawal effects can indeed ve very troublesome for some of us. In the situation you describe, it'd be wise to arrange to see a good local psychiatrist for a re-assessment, and specific advice on how to come off the drug

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Bev | 2007/07/26

thank you cybershrink and Neville

Reply to Bev
Posted by: Neville | 2007/07/25

Bev

You must visit the site wwwdotCCHRdotorg - you will see how bad anti depressants are for you, the terrible side effects and the more often than not dependancy.

Go see someone in the health or herbal field and get onto a high dosage vitamin and some protein (which contains amino acids some of which help to increase or decrease seratonin level)

Reply to Neville

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement